# SDR VTZA97053

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6549 - CLE-IAD - MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE TORQUE FLUCTUATIONS AND SURGE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED LEFT ENGINE STRAIN GAUGE CANNON PLUG AND SWAPPED TORQUE SIGNAL CONDITIONER BRIDGES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
